# SDR UHLA2012060700184

- Difficulty date: June 7, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 8,203 hours, 6,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST PHOTOLUMINESCENT STRIP, AIRCRAFT RIGHT, HAS COME DETACHED.  RESECURED PHOTOLUMINESCENT STRIP AS REQUIRED.
